Proceedings (Baylor University. Medical Center) · 2020
Anti-CTLA-4 therapy-associated granuloma annulare in chronic myelomonocytic leukemia.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Wiggins Claire J, Chon Susan Y
Аннотация
Immune checkpoint inhibitor (ICI) therapies activate the immune system to unmask cancer cells that the body might otherwise not detect. These cancer therapies alter the immune system at different "checkpoint" proteins such as PD-1, PD-L1, or CTLA-4 to better target tumor cells, but also have the potential to affect normal tissues. In patients receiving ICI therapy, cutaneous reactions have been frequently documented, ranging from mild urticarial rashes to widespread cutaneous necrosis. Proper identification and management of ICI therapy side effects is essential to the care of these patients. Here, we present an unusual granulomatous cutaneous reaction in a patient receiving anti-CTLA-4 therapy for chronic myelomonocytic leukemia.